Document Type

Report

Publication Date

8-1987

Number

179

Abstract

A formal econometric treatment of the estimation of the parameters of a fully specified stochastic equilibrium model is proposed. The proposed method, estimation by simulation, is shown to have an asymptotic normal distribution under fairly general conditions; a goodness of fit test based on a chi-sguare statistic is also derived.

Published As

This paper is published in The Review of Economics and Statistics, Vol. 76, No. 4 (Nov., 1994), pp. 591-608